Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``On a certain congruence associated with a given ruled surface'' [Trans. Amer. Math. Soc. 4 (1903), no. 2, 185-200; 1500637]


Author: E. J. Wilczynski
Journal: Trans. Amer. Math. Soc. 5 (1904), 550
MSC: Primary 53A25
DOI: https://doi.org/10.1090/S0002-9947-1904-1500463-9
Original Article: Trans. Amer. Math. Soc. 4 (1903), 185-200.
MathSciNet review: 1500463
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A25

Retrieve articles in all journals with MSC: 53A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1904-1500463-9
Article copyright: © Copyright 1904 American Mathematical Society